# SDR UPS01837200

- Difficulty date: October 18, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: SE085500093
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZONTAL STAB L/E LOWER FITTING IS CRACKED AT O/B END BETWEEN XFS 47.5 TO XFS 60.  REMOVED AND REPLACED FITTING IAW DWG SE08550009, AND SRM 51-1-21, 51-1-20D.
